MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MECHANICAL HEART VALVE PROSTHESIS; CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL

SORIN GROUP ITALIA S.R.L. MECHANICAL HEART VALVE PROSTHESIS; CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL
Model Number CPHV
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is trying to obtain further information about the event.Further investigation will be reported in follow up report.Device disposition not presently known.
 
Event or Problem Description
Manufacturer was notified that at the time of surgery, while rotating the valve, the leaflet was damaged and was dislodged.The device was replaced.
 
Additional Manufacturer Narrative
The manufacturer was unable to obtain additional information about this event, and the valve was not received for analysis.As such, no investigation can be performed at this time, and the root cause of the event cannot be determined.Should additional information be obtained in the future, appropriate investigative actions will be taken.Device not returned.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.

Brand Name
MECHANICAL HEART VALVE PROSTHESIS
Common Device Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7317719
Report Number3005687633-2018-00124
Device Sequence Number16170578
Product Code LWQ
UDI-Device Identifier08022057012715
UDI-Public(01)08022057012715(240)M7-025(17)S1223496-N
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2020
Device Model NumberCPHV
Device Catalogue NumberM7-025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer03/09/2018
04/13/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date03/29/2018
04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;